# SDR YENA2024050600705

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 316 hours, 58 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

FLT#354, DUB-BOS. 'CLIMBING THRU FL310 TO FL330 ENGINE 2 HIGH VIBRATION ECAM MESSAGES N1 VIB NOTED AT 5.1 ON EACH OCCASION. EACH MESSAGED LASTED APPROX 5 SECS; ITEM CLEARED DUE TO FAN BLADE PLOT REF DEFECTS 4016132, ITEM 2 & DEFECT 4016131, ITEM 1 (PERFORMED RESEQUENCING OF #2 ENG FAN BLADES IAW AMM 72-11-03-710-801-A. FUNCTIONAL TEST (FAN TRIM BALANCE) REQUIRED. DEFECT REMAINS OPEN AT THIS TIME.) & 2 (PERFORMED FAN TRIM BALANCE IAW AMM 71-00-00-710-807A ALL VIBS WITHIN LIMITS & NO FURTHER DEFECTS NOTED A/C OK FOR SERVICE ) FOR MAINT ACTION. A/C OK FOR SERVICE .'
